# SDR ASOA2016012414389

- Difficulty date: January 24, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 31,720 hours, 29,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT LOWER WING PLANK WS 148.019 CRACK LENGTH IS .7170.  COMPLIED WITH ECTC REO 601R-57-21-130 AND REO 601R-57-21-131.  REMOVED UPPER AND LOWER PIE SKIN PANELS IAW SRM 51-42-06 AND 51-42-15 AND 511-42-21.  INSTALLED PIE PANELS IAW SRM 51-41-02 AND 51-42-13 AND 57-42-21 IAW DWG 601E-10220 AND 601R-10219.  COMPLIED WITH ECTC REO 601R-57-21-130. COMPLIED WITH ECTC REO 601R-57-21-131.  UPON REMOVAL OF LT T/E PANEL FOUND JOINT STRAP AT WS 149.014 CRACKED.  R & R JOINT STRAP IAW SRM 51-42-063. INSTALLED NEW WITNESS PIE PANEL IAW AMM 11-20-00-000-801.
